MAUDE Adverse Event Report: WARSAW ORTHOPEDICS DIVERGENCE-L ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS DIVERGENCE-L ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 2160016
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that post-op, plate migrated anteriorly.No future surgery was planned.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Post-op x ray image provided shows anterior migration of a l5-s1 plate and graft from a alif procedure.This may be a result of instability at the level which may have required posterior supplementation on incorrect surgery/placement initially.No intra-op films are available.If information is provided in the future, a supplemental report will be issued.

Brand Name
DIVERGENCE-L ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7037754
Report Number1030489-2017-02346
Device Sequence Number939521
Product Code KWQ
UDI-Device Identifier00643169502451
UDI-Public00643169502451
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K150135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Catalogue Number2160016
Device Lot Number0415376W1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2017
Supplement Date Received by Manufacturer11/14/2017
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR